# SDR CALA2011042100303

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 53,252 hours, 12,075 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 535E4B3741E
- Part serial: 31865
- Condition: Shutdown
- Location: Nr 1
- Part time: 30,518 hours, 8,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED EN ROUTE AT FL 350.  ATTEMPTED RE-START NO LUCK.  ENG WINDMILL 5 MIN N3 16 OIL 8 PSI (RED).  CHEDULED PARTS CHANGE FOR P/N 53-7200-9-0001 S/N 1865 ENGINE, BASIC, RB211  -535E4B37/41E  757-300 POSITION E1, 1 ENG      NHA POSITION E1, 1 ENG IF SCHEDULED S/N NOT FOUND, VERIFY S/NS IN ALL OTHER POSITIONS OR CONTACT MX CTRL PRIOR TO FLIGHT.  IF S/N FOUND, RMV/RPLC.  REMOVED AND REPLACED NR 1 ENG PER W/C 19-7100-1-0900. OPS & LEAK CKD GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1466642  SN OFF 01865 ENGINE, BASIC,   OFF 53-7200-9-0001 1865 ON 19-7200-9-0001 1389.  A/C 0131  CLOSED.  FLT/CHK 1733 PILOT REPORT  STA EWR  20 APR 11 ATA 07200 NR 1 ENGINE FAILED EN ROUTE AT FL 350.  ATTEMPTED RE-START NO LUCK.  ENG WINDMILL 5 MIN N3 16 OIL 8 PSI (RED).  STA EWR  20 APR 11 ATA 07200  /  REF L/P 2138160 FOR NR 1 ENG REPLACEMENT.
